Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 219, NWS Cleveland, OH

August 9, 2007Hancock County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 9, 2007, 2:26 PM EDT for Hancock County, Ohio. It was in force for 67 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2007, 2:26 PM EDT (18:26 UTC)
Expired
Aug 9, 2007, 3:33 PM EDT
In force
67 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Hancock County, OH

The radar

The Northern Indiana radar (KIWX), 161 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 2:34 PM EDTFUNNEL CLOUDColumbus Grove, OHVISIBLE FUNNEL.
Aug 9, 2:50 PM EDTHAIL 0.75Benton Ridge, OH
Aug 9, 2:52 PM EDTHAIL 0.752 S Mount Cory, OH
Aug 9, 3:07 PM EDTTSTM WND DMG1 Sw Mount Cory, OHTREE DOWN ON PROPANE TANK
Aug 9, 3:15 PM EDTTSTM WND DMG2 Sw Jenera, OHLIMBS AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:22 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1945 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1945 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 091827
SVRCLE
OHC063-091945-
/O.NEW.KCLE.SV.W.0219.070809T1826Z-070809T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
226 PM EDT THU AUG 9 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTHWEST OHIO

* UNTIL 345 PM EDT

* AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES WEST OF RAWSON...OR ABOUT 22 MILES WEST OF FINDLAY...AND
  MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ARLINGTON AND ARCADIA

LAT...LON 4103 8410 4085 8408 4085 8354 4113 8342

$$

ASTIFAN
2 follow-up statements
000 
WWUS51 KCLE 091917
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EDT THU AUG 9 2007

OHC063-091945-
/O.CON.KCLE.SV.W.0219.000000T0000Z-070809T1945Z/
HANCOCK OH-
315 PM EDT THU AUG 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN HANCOCK COUNTY...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MOUNT BLANCHARD...OR ABOUT 13 MILES WEST OF UPPER 
SANDUSKY...MOVING EAST AT 40 MPH. AT 2:50 PM THREE QUARTER INCH HAIL 
WAS REPORTED AT BENTON RIDGE.


OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VANLUE

LAT...LON 4104 8354 4081 8365 4082 8351 4105 8343

$$

THOMPSON
000 
WWUS51 KCLE 091933
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT THU AUG 9 2007

OHC063-091944-
/O.CAN.KCLE.SV.W.0219.000000T0000Z-070809T1945Z/
HANCOCK OH-
334 PM EDT THU AUG 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS
CANCELLED...

LAT...LON 4104 8354 4081 8365 4082 8351 4105 8343

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 1:19 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Aug 9, 1:19 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
119 PM EDT THU AUG 9 2007

.SYNOPSIS...
A STATIONARY FRONT REMAINS OVER NORTHERN OHIO....ALLOWING FOR WARM
HUMID AIR ACROSS THE ENTIRE FORECAST AREA. A DISTURBANCE WILL MOVE
ALONG THE FRONT THIS AFTERNOON AND SPARK OFF SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. FOLLOWING THE FRONT...COOLER DRIER AIR
WILL WORK IN FROM THE NORTH BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST...UPDATE FOR JUST SOME MINOR CHANGES TO THE HIGHS OVER THE
WESTERN AREAS WITH NEAR 90 WORDING...OTHERWISE MID 80S TO NEAR 90
WILL BE THE RANGE FOR ENTIRE AREA. SATELLITE AND RADAR SHOWED CLUSTER
OF THUNDERSTORMS NEAR CLEVELAND ALONG THE LAKESHORE AND WAS MOVING
EAST. A LARGER AREA OVER WESTERN LAKE ERIE AND NORTHWEST OHIO ALSO
MOVING TO THE EAST. ADDTIONAL BOUNDARYS WILL MOVING THROUGH THE
FORECAST AREA. A DISTURBANCE OVER NORTHERN INDIANA WILL BE MOVING
INTO THE REGION THIS AFTERNOON...THE RISK OF SEVERE WEATHER WILL
CONTINUE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL SLOWLY MOVE THROUGH
THE AREA THIS EVENING...STORMS WILL LIKELY BE ONGOING THIS EVENING
AND WILL LEAVE LIKELY POPS IN PLACE AT LEAST THROUGH MIDNIGHT...THEN
TAPER BACK TO CHANCES FROM WEST TO EAST AS THE LOW MOVES INTO
PENNSYLVANIA. SHOULD SEE A DRASTICALLY DIFFERENT AIRMASS BY FRIDAY
AFTERNOON WITH DEWPOINTS ABOUT 15 DEGREES BELOW CURRENT READINGS.
OUTSIDE OF SOME LINGERING SHOWERS IN THE EAST FRIDAY
MORNING...SHOULD BE A DRY DAY.  HIGH PRESSURE SETS UP TO THE
NORTHEAST ON SATURDAY WITH DRY CONDITIONS PREVAILING.

AS FOR TEMPS...COOLER FRIDAY AND SATURDAY WITH HIGHS IN THE LOW TO
MID 80S. MAV TRIED TO BRING IN 90S AGAIN BY SATURDAY BUT THIS WAS
DISCOUNTED GIVEN NORTHEASTERLY SURFACE FLOW.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE OVER THE AREA SHOULD LEAD TO A DRY WEEKEND.  MODELS
SHOW A COLD FRONT SAGGING THROUGH NORTHERN OHIO SUNDAY NIGHT AND
MOVING SOUTH OF THE AREA BY LATE MONDAY WITH MORE HIGH PRESSURE
BUILDING BACK OVER THE AREA MONDAY NIGHT AND TUESDAY AND HANGING
AROUND THROUGH WEDNESDAY.  HAVE DECIDED TO CARRY A SLIGHT CHANCE
SUNDAY NIGHT AND MONDAY...OTHERWISE PLAN IS TO KEEP POPS JUST UNDER
THE CRITICAL 15% LEVEL FOR MENTIONING ANY WEATHER.

STILL THINK MEX GUIDANCE IS TOO HIGH ON SAT WITH AN EXPECTED MAINLY
NORTH WIND WITH ADDED LAKE BREEZE SO WILL TRIM BACK A FEW DEGREES.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
MOIST AND UNSTABLE AIRMASS WILL ALLOW NUMEROUS SHOWERS AND
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING THEN TAPER OFF
FROM WEST TO EAST TONIGHT INTO FRIDAY MORNING AS A WAVE OF LOW
PRESSURE AFFECTING THE AREA MOVES TO OUR EAST.  OUTSIDE OF THE TSRA
CIGS AND VSBYS SHOULD BE VFR WITH POSSIBLE AREAS OF 5SM HZ. IN THE
HEAVIER TSRA THERE COULD BE WNDS GUSTING TO A MUCH AS 50KT BUT THESE
SHOULD BE FEW AND FAR BETWEEN SO WL TRY AND JUST TIME IN MORE
GENERIC THREAT FOR TSRA IN FIRST PART OF TAFS INTO EARLY EVE BASED
ON BEST GUESS FROM EXTRAPOLATING THE LATEST RADAR INFO CLOSE TO TAF
RELEASE TIME.

MOIST AIRMASS TONIGHT WITH POSSIBLE LINGERING SHRA SHOULD PROVIDE
SETTING FOR LOWERING CIGS AND VSBYS BUT BASED ON GUIDANCE WILL TEND
TO HOLD TO LOW END MVFR OR HI END IFR SINCE WINDS OF 5 TO 7 KT MAY
CONTINUE TO KEEP THINGS...WHICH ALSO KEEPS CONTINUITY WITH PREVIOUS
FORECAST.

THE WEEKEND THROUGH EARLY NEXT WEEK LOOKS MAINLY DRY WITH HIGH PRES
DOMINATING THE AREA.  THERE IS A SMALL CHANCE FOR SHOWERS OR
THUNDERSTORMS AROUND SUNDAY NIGHT.

&&

.MARINE...
E-NE FLOW WILL SHIFT TO THE N-NW TONIGHT AS THE LOW MOVES SOUTH OF
THE AREA. BIG CONCERN FOR MARINE INTERESTS WILL BE POTENTIAL FOR
STRONG TO SEVERE THUNDERSTORMS...FIRST THIS MORNING THEN AGAIN
LATE THIS AFTERNOON AND THIS EVENING. BEHIND THE SYSTEM...HIGH
PRES WILL BUILD INTO THE AREA WHICH MAY INITIALLY BRING SOME
HIGHER WIND/WAVES ON FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ003-006>014-
     018>023-033.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...THOMPSON
NEAR TERM...THOMPSON
SHORT TERM...LEINS
LONG TERM...ADAMS
AVIATION...MRD
MARINE...MRD
Hazardous weather outlook, Aug 9, 2:12 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
212 PM EDT THU AUG 9 2007

OHZ003-006>014-018>022-101815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
212 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.  LOCALLY HEAVY RAINFALL IS LIKELY WITH THE
STRONGER STORMS.  RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ017-023-027>033-036>038-047-101815-
HANCOCK-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-
212 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 575 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH
   SEVERE THUNDERSTORM WATCH

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.  LOCALLY HEAVY RAINFALL IS LIKELY WITH THE
STRONGER STORMS.  RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ142>149-162>169-101815-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-
212 PM EDT THU AUG 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ089-PAZ001>003-101815-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
212 PM EDT THU AUG 9 2007

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY IN
ADVANCE OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS LIKELY WITH THE
STRONGER STORMS. RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Aug 9, 1:15 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND GST     MAUMEE                  41.57N 83.65W
08/09/2007  E0 MPH           LUCAS              OH   LAW ENFORCEMENT

            60 TO 70 MPH.

0915 AM     TSTM WND DMG     10 SW MAUMEE            41.47N 83.79W
08/09/2007                   LUCAS              OH   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN MONCLOVA

1235 PM     HAIL             BARBERTON               41.01N 81.61W
08/09/2007  M0.75 INCH       SUMMIT             OH   TRAINED SPOTTER

1237 PM     HAIL             BARBERTON               41.01N 81.61W
08/09/2007  M1.00 INCH       SUMMIT             OH   AMATEUR RADIO

            LOCATED AT 31ST AND TUSK ROAD

&&

LOMBARDY
Local storm report, Aug 9, 1:28 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
128 PM EDT THU AUG 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND GST     CANTON                  40.81N 81.37W
08/09/2007  M0 MPH           STARK              OH   TRAINED SPOTTER

            58 MPH

0109 PM     TSTM WND DMG     MASSILLON               40.79N 81.52W
08/09/2007                   STARK              OH   TRAINED SPOTTER

            LARGE LIMBS DOWN ACROSS THE ROAD AT THIRD AND LINCOLN

0115 PM     TSTM WND DMG     4 SE MASSILLON          40.75N 81.47W
08/09/2007                   STARK              OH   LAW ENFORCEMENT

            TREE DOWN AT STARDALE AND SOUTHWAY IN PERRY TOWNSHIP

&&

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:25 PM EDTSevere Thunderstorm WarningCLEHancock50 min
Aug 8, 9:06 PM EDTSevere Thunderstorm WarningCLEWyandot54 min
Aug 8, 9:40 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca50 min
Aug 8, 10:18 PM EDTSevere Thunderstorm WarningCLEHuron57 min
Aug 9, 3:22 AM EDTAreal Flood AdvisoryCLESandusky, Seneca4 hr
Aug 9, 3:30 AM EDTFlash Flood WarningCLESandusky, Seneca4 hr
Aug 9, 4:04 AM EDTSevere Thunderstorm WarningCLEMedina, Wayne56 min
Aug 9, 4:31 AM EDTMarine Weather StatementCLE119 min
Aug 9, 5:02 AM EDTAreal Flood AdvisoryCLEMedina, Wayne4 hr
Aug 9, 5:34 AM EDTSpecial Marine WarningCLE116 min
Aug 9, 5:41 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake4 hr
Aug 9, 7:13 AM EDTTornado WarningCLEWood39 min
Aug 9, 8:34 AM EDTSevere Thunderstorm WarningCLELucas, Wood56 min
Aug 9, 9:06 AM EDTSpecial Marine WarningCLE114 min
Aug 9, 10:56 AM EDTSpecial Marine WarningCLE2 hr
Aug 9, 12:25 PM EDTSevere Thunderstorm WarningCLESummit50 min
Aug 9, 12:28 PM EDTSevere Thunderstorm WarningCLEHuron32 min
Aug 9, 12:39 PM EDTSevere Thunderstorm WarningCLEStark66 min
Aug 9, 12:41 PM EDTAreal Flood AdvisoryCLESummit4 hr
Aug 9, 12:48 PM EDTSevere Thunderstorm WarningCLEWayne42 min
Aug 9, 1:27 PM EDTAreal Flood AdvisoryCLEStark4 hr
Aug 9, 1:45 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Wayne6 hr
Aug 9, 3:18 PM EDTSevere Thunderstorm WarningCLEWyandot57 min
Aug 9, 3:54 PM EDTSevere Thunderstorm WarningCLEHuron9 min
Aug 9, 3:58 PM EDTTornado WarningCLEHuron32 min
Aug 9, 4:01 PM EDTSevere Thunderstorm WarningCLECrawford, Richland59 min
Aug 9, 4:06 PM EDTTornado WarningCLERichland39 min
Aug 9, 4:12 PM EDTTornado WarningCLEAshland33 min
Aug 9, 4:15 PM EDTTornado WarningCLELorain45 min
Aug 9, 4:23 PM EDTTornado WarningCLEMedina52 min
Aug 9, 4:32 PM EDTSevere Thunderstorm WarningCLEWayne58 min
Aug 9, 4:34 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow71 min
Aug 9, 4:38 PM EDTTornado WarningCLEWayne52 min
Aug 9, 4:56 PM EDTTornado WarningCLEStark, Summit49 min
Aug 9, 5:01 PM EDTSevere Thunderstorm WarningCLEKnox42 min
Aug 9, 5:10 PM EDTSevere Thunderstorm WarningCLEPortage47 min
Aug 9, 5:19 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Medina, Portage, Summit3 hr
Aug 9, 5:24 PM EDTTornado WarningCLEPortage32 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCLEMahoning48 min
Aug 9, 5:31 PM EDTSevere Thunderstorm WarningCLEHolmes44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.